# SDR ASAA0843240

- Difficulty date: June 25, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 53,393 hours, 30,749 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486149
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB MID FLAP T/E WEDGE IS DENTED ON LOWER SURFACE.  REMOVED DAMAGED SECTION AND INSTALLED FILLER DOUBLER AND BONDED REPAIR IAW SRM 51-70-10.
